Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online
Loading Online Doctors....
  »   Thyroid   »  
Showing results for :

Thyroid medication cause nipples to hurt

Public Forum Discussions
 

Suggest medication for a bruise on the breast

On July 26 I caught my left breast on a metal bed post. It hurt! I scrapped it above the nipple. The 2 long scrap is set about 1/2 above the nipple. The 2 scrap and other parts injured bleed some pin ...
 

Suggest medications for thyroid cancer

Hello doctor I got the all clear from thyroid cancer seven weeks ago the last three days the left side of my neck is a little swollen and my legs hurt and sometimes my feet hurt to start d on I m ...
 

Is missing thyroid medication fatal?

on her bed gasping for air they tried to bring her back but could not, she stopped taking her thyroid medication for 5 years could that have caused it, just have so many questions thank you ...
 

Suggest medications for cholesterol

know thyroid can cause hgh chol. and that i just had the hist. couldnt my thyroid meds be changed ...I have bee taking thyroid med since 28yrs of age. I am 66 now. A year ago i had a complete ...
 

What causes chill around neck and forearms when on thyroid and BP medication?

they are tremoring but you can t see it it hurts and feels very strange i do not think that i could hold anything ... this week i have hypo throid and i take B12 shots and a very small amount of blood pressure medication only ...
 

Is psoriasis medication cause thyroid problems?

these medicines cause thyroid problems??? ... went through different medications. Now four months back I was given folivate tablets to be taken every ...
 

What causes depression during thyroid medication?

Hi, I am currently on thyroid medication which I have been adjusting dosage on with my doctor for 3-4 months but I ve been feeling sick as of late and wondering if it s all relevant to my thyroid. I ve had ...
 

Can taking a medication cause thyroid problem?

be thyroid. Can duromine course a thyroid problem?? home to hear from you soon. Thanks ...
 

What causes constipation while on thyroid medication?

Hello Dr. Pls tell me how long I need continue thyroid medication? I am experiencing a lot of hair loss every day & tough constipation.. For that I started yoga... I am very depressed about it.... Pls ...
 

Does thyroid medication cause raspy voice?

Someone who is taking thyroid medication asked me Does the medication affect your voice adversely? The man said he was told that it is supposed to make his voice better. He talks very softly and has ...
Premium Questions
 

Is Celexa an effective medication for depression?

, and even light headed. I know I should drink more water. I had my thyroid checked and it was fine.I recently found out I have gluten allergy so I have been trying to watch this. funny cause some days I feel ...
 

Does thyroid medication cause bone loss?

Do thyroid medications cause bone loss? ...
 

What causes insomina when on thyroid medication?

i am getting insomnia and my thyroid meds feel less effective could it be excess of regestrone which i take everyday for heavy and irregular periods ...
 

What causes depression while on thyroid medications?

I am hypothyroid and I've responded badly to three thyroid medications. I'm sixty one and female. I ... reacted badly to thyroid medication? What can I do? I am open to holistic suggestions also, but I would ...
 

Can statin or thyroid medication cause tinnitus?

would perscription medicine cause noise in my head. simuler to hearing wind blowing ? I am taking thyroid , platlette, staten , asperin, anti depression , plus vitimens. my blood pressure is normal (120 ...
Mobile Questions and Answers
 
Is it safe to use thyroid medication and epileptic medication simultaneously like Degranol and Eltroxin?
Hello, Welcome to HCM. Yes you can take...
 
medical implication of protein in urine
Marker of kidney disease, there are many causes, most common diabetes and membranous glomerulonephritis
 
What is the best medication for psychosis
Hi It needs to be evaluated . There are certain reversible causes of psychosis. So first consult a physician for evaluation and if he says consult psychiatrist.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor